Tài liệu tham khảo |
Loại |
Chi tiết |
[1] J.P. Aubin, H. Frankowska (1990), Set-Valued Analysis, Birkhauser, Boston |
Sách, tạp chí |
Tiêu đề: |
Set-Valued Analysis |
Tác giả: |
J.P. Aubin, H. Frankowska |
Nhà XB: |
Birkhauser |
Năm: |
1990 |
|
[2] R. J. Aumann (1965), Integrals of Set-Valued Functions, Journal of Mathe- matical Analysis and Applications 12, 1-12 |
Sách, tạp chí |
Tiêu đề: |
Integrals of Set-Valued Functions |
Tác giả: |
R. J. Aumann |
Nhà XB: |
Journal of Mathematical Analysis and Applications |
Năm: |
1965 |
|
[3] Y. Chalco-Cano, H. Román-Flores, M.D. Jiménez-Gamero (2011), "General- ized derivative and π -derivative for set-valued functions", Information Sci- ences, 181, 2177-2188 |
Sách, tạp chí |
Tiêu đề: |
General-ized derivative and π -derivative for set-valued functions |
Tác giả: |
Y. Chalco-Cano, H. Román-Flores, M.D. Jiménez-Gamero |
Năm: |
2011 |
|
[4] Y. Chalco-Cano, A. Rufian-Lizana, H. Roman-Flore, M.D. Jimenez-Gamero (2013), "Calculus for interval-valued functions using generalized Hukuhara derivative and application", Fuzzy Set and Systems, 219, 49-67 |
Sách, tạp chí |
Tiêu đề: |
Calculus for interval-valued functions using generalized Hukuharaderivative and application |
Tác giả: |
Y. Chalco-Cano, A. Rufian-Lizana, H. Roman-Flore, M.D. Jimenez-Gamero |
Năm: |
2013 |
|
[5] V. Lakshmikantham, R. Mohapatra (2006), Theory of Fuzzy Differential Equa- tions and Inclusions, Taylor-Francis, London |
Sách, tạp chí |
Tiêu đề: |
Theory of Fuzzy Differential Equations and Inclusions |
Tác giả: |
V. Lakshmikantham, R. Mohapatra |
Nhà XB: |
Taylor-Francis |
Năm: |
2006 |
|
[6] S. Markov (1979), "Calculus for interval functions of a real variable", Com- puting, 22, 325-337 |
Sách, tạp chí |
Tiêu đề: |
Calculus for interval functions of a real variable |
Tác giả: |
S. Markov |
Nhà XB: |
Computing |
Năm: |
1979 |
|
[7] R.E. Moore (2009), Interval Analysis, Prentice-Hall, Englewood Cliffs, NJ |
Sách, tạp chí |
Tiêu đề: |
Interval Analysis |
Tác giả: |
R.E. Moore |
Nhà XB: |
Prentice-Hall |
Năm: |
2009 |
|
[8] L. Stefanini, B. Bede (2012), "Some notes on Generalized Hukuhara differen- tiability of interval-valued functions and interval differential equations", WP- EMS, http://ideas.repec.org/f/pst233.html |
Sách, tạp chí |
Tiêu đề: |
Some notes on Generalized Hukuhara differentiability of interval-valued functions and interval differential equations |
Tác giả: |
L. Stefanini, B. Bede |
Nhà XB: |
WP-EMS |
Năm: |
2012 |
|